Discussions By Condition: Allergies

Lip swelling from Goserelin/Buserelin

Posted In: Allergies 1 Replies
  • Posted By: marina_m
  • April 15, 2008
  • 03:11 AM

I can not get rid of lip area swelling caused by Buserelin (nasal spray). Now lip swelling becomes accompanied with sore throat and tonsil swelling. Doctors were not able to treat my condition. Please help if you know how.

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?